Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 128, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 5, 2005, 6:15 PM MDT for Kiowa County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2005, 6:15 PM MDT (00:15 UTC)
- Expired
- Jul 5, 2005, 7:05 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:15 PM MDT | TSTM WND GST 60 | Brandon, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 1:10 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3915 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 060015 SVRPUB COC061-060115- /O.NEW.KPUB.SV.W.0128.050706T0015Z-050706T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 615 PM MDT TUE JUL 5 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO. * UNTIL 715 PM MDT. * AT 612 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF CHIVINGTON TO 9 MILES EAST OF QUEENS RESERVOIR...AND WAS MOVING EAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE... OVER SHERIDAN LAKE BY 635 PM MDT. OVER TOWNER BY 705 PM MDT. BRANDON IS ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING THAT WAS IN EFFECT FOR A SIMILAR AREA. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER HITS LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205 $$
3 follow-up statements
000 WWUS55 KPUB 060032 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 632 PM MDT TUE JUL 5 2005 COC061-060115- /O.CON.KPUB.SV.W.0128.000000T0000Z-050706T0115Z/ KIOWA CO- 632 PM MDT TUE JUL 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY UNTIL 715 PM MDT... AT 630 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF SHERIDAN LAKE TO 14 MILES SOUTH OF SHERIDAN LAKE...OR ALONG A LINE EXTENDING FROM 27 MILES WEST OF TRIBUNE TO 23 MILES NORTHEAST OF LAMAR...MOVING EAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE... OVER TOWNER BY 655 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205 $$
000 WWUS55 KPUB 060046 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 647 PM MDT TUE JUL 5 2005 COC061-060115- /O.CON.KPUB.SV.W.0128.000000T0000Z-050706T0115Z/ KIOWA CO- 647 PM MDT TUE JUL 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY UNTIL 715 PM MDT... AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS CENTERED NEAR TOWNER...OR ABOUT 22 MILES WEST OF TRIBUNE...MOVING EAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN KIOWA COUNTY...INCLUDING TOWNER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205 $$
000 WWUS55 KPUB 060105 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 705 PM MDT TUE JUL 5 2005 COC061-060115- /O.CAN.KPUB.SV.W.0128.000000T0000Z-050706T0115Z/ KIOWA CO- 705 PM MDT TUE JUL 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA COUNTY HAS BEEN CANCELED... AT 700 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY IN THIS AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205 $$ LW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:25 PM MDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jul 5, 1:25 PM MDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 125 PM MDT TUE JUL 5 2005 .SHORT TERM... (TONIGHT AND WEDNESDAY) ...STRONG TO SEVERE THUNDERSTORMS AGAIN POSSIBLE ACROSS SERN CO LATE THIS AFTN THROUGH EVE... CURRENTLY...LATEST WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES SHOWING SOME WEAK MID/UPPER LEVEL SHORTWAVE TROUGHS RIPPLING THROUGH THE CNTRL ROCKIES. EARLY AFTN LAPS ANALYSIS HAD 1K- 2.5K J/KG ACROSS I-25 CORRIDOR AND SERN CO PLAINS WITH EVEN 1K-1.5K J/KG IN THE SAN LUIS VALLEY THANKS TO 40-50F SFC DEW POINTS SNEAKING UP FROM THE SOUTH. CU/TCU HAVING BEEN FORMING LATE THIS MORNING AND EARLY AFTN OVER THE MOUNTAINS AND HIGH VALLEYS WITH A FEW STORMS FORMING OVER EL PASO COUNTY. MOST OF THE EARLY TCU HAVE BEEN EVOLVING INTO JUST ORPHAN ANVILS AND THE LOWER/MID CLOUD MASS DETERIORATES. LATE THIS AFTN AND TNGT...STILL LOOKS LIKE THE POTENTIAL FOR ISOLD- SCT STRONG-SEVERE THUNDERSTORMS ACROSS THE I-25 CORRIDOR INTO THE SERN CO PLAINS THIS AFTN AND EVE. THE ACTIVITY SHOULD EVOLVE INTO A MESOSCALE CONVECTIVE SYSTEM OVER ERN CO/WRN KS LATER TNGT...AS A SLY 30-35KT LLJ FORMS OVER THE TX/OK PANHANDLES. WITH PROJECTED SURFACE BASED CAPE VALUES OF 2K-3.5K J/KG...LIFTED INDICES OF -2C TO -8C... -10C TO -30C CAPE VALUES OF APPROXIMATELY 600-1100 J/KG...0-6KM BULK SHEARS OF 40-50KTS AND SHALLOW CURVED HODOGRAPHS...AND WET BULB ZERO HEIGHTS OF 8K-9K FT AGL...THE POTENTIAL FOR ROTATING SUPERCELLS PRODUCING HAIL OF 3/4 TO 1 3/4 INCH WILL BE POSSIBLE GENERALLY ALONG I-25 CORRIDOR THIS MID AFTN AND SHIFTING INTO THE SERN CO PLAINS LATE THIS AFTN AND EVE IN THE STRONGER STORM UPDRAFTS. STRONG AND DAMAGING WINDS WILL ALSO BE POSSIBLE AS DOWNDRAFT CAPES ARE PROGGED TO BE 1K- 2K J/KG. A TORNADO COULD ALSO BE POSSIBLE IN SHALLOW HORIZONTAL VORTICITY RICH BOUNDARIES AND STRONG UPDRAFTS ACROSS SERN CO. THE ONLY FLY-IN-THE-OINTMENT WOULD BE THE LACK OF A SHORTWAVE TROUGH ENHANCING THE CONVECTIVE POTENTIAL...WHICH WOULD ONLY LEAD TO WEAK- MODERATE TSTM ACTIVITY. WED...NOT MUCH CHANGE IN THE PATTERN...EXCEPT THE NAM IS A LITTLE DRIER IN ERN CO BY THE AFTN. HOWEVER...THE POTENTIAL FOR TSTMS OVER OUR ERN CO MOUNTAINS WILL STILL BE POSSIBLE AND COULD ROLL INTO ERN CO INDUCING ADDITIONAL TSTMS ALONG ANY OUTFLOW BOUNDARIES. PERSISTENCE IS PROBABLY THE BEST TOOL. ADJUST THE POP/WX/LAL FORECASTS FOR SERN CO BASED ON SURROUNDING OFFICE INPUT. WARM AND RELATIVELY DRY WEATHER TO CONTINUE FOR THE CONTDVD...ESPECIALLY IN SWRN CO. METZE .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...SEASONAL WEATHER PATTERN SETTING UP FOR THE REGION THROUGH THE EXTENDED... WEDNESDAY NIGHT: LLVL MOISTURE WILL STILL BE AVAILABLE WED EVE...WITH MID 40 TO UPPER 50 DEWPOINTS...PROVIDING 2500 J/KG OF CAPE FOR MUCH OF THE E PLAINS. HOWEVER...BULK SHEAR LOOKS TO BE MARGINAL AT BEST...THEREFORE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD TRACK ACROSS THE E PLAINS DURING THE EVENING...LASTING LATE INTO THE NIGHT FOR THE FAR EAST ALONG THE CO/KS BORDER. WESTERN SECTIONS OF THE CWA WILL REMAIN HOT AND ESSENTIALLY DRY...AND LACK OF SUSTAINED STRONG WINDS IS REALLY THE ONLY THING RESTRAINING A FIRE WX HIGHLIGHT SINCE FUELS ARE DRYING. THURSDAY THROUGH TUESDAY: MODELS INDICATE THAT THE UPPER RIDGE WILL REMAIN SOUTH AND SLIGHTLY WEST OF THE STATE...KEEPING THE STATE ON THE E SIDE OF THE RIDGE. THIS WILL HELP KEEP IN PLACE THE DAILY CHANCE OF AFTN AND EVE SHOWERS AND THUNDERSTORMS FOR THE E MTS AND PLAINS. CONDITIONS SHOULD REMAIN HOT AND RELATIVELY DRY FOR THE W MTS AND HIGH VALLEYS...WITH ANY CONVECTIVE ACTIVITY MOST LIKELY DRY. EXTENDED MODELS TRY TO CHANGE THE WEATHER PATTERN SLIGHTLY ON SAT INTO SUN...WITH THE UPPER TROUGH OVER THE W COAST MIGRATING TO THE N AND THE RIDGE OVER COLORADO FLATTENING...HOWEVER 850-500 MB HUMIDITY CHARTS STILL SHOW MOIST AIR OVER E CO...SO FOR NOW WILL NOT DEVIATE FROM JULY CLIMO WX PATTERN. MOORE// && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/27
Hazardous weather outlook, Jul 5, 6:01 AM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED EXPIRATION TIME NATIONAL WEATHER SERVICE PUEBLO CO 601 AM MDT TUE JUL 5 2005 COZ058>089-093>099-061300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 601 AM MDT TUE JUL 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS WILL PROBABLY OCCUR OVER THE SOUTHEAST PLAINS AND ADJACENT MOUNTAINS OF COLORADO THIS AFTERNOON AND EVENING. MODERATE TO STRONG WIND SHEAR VALUES WILL CAUSE SOME STORMS TO ROTATE. THE ATMOSPHERE WILL BECOME VERY UNSTABLE EARLY THIS AFTERNOON. THE THREAT AREA WILL BE FROM THE I-25 CORRIDOR TO THE KANSAS AND NEW MEXICO BORDERS. THE MAIN THREATS WILL BE HAIL... FROM QUARTER SIZE TO AROUND THE SIZE OF GOLFBALLS...WIND GUSTS OVER 60 MPH...HEAVY RAIN...CAUSING LOCALIZED FLOODING...AND CLOUD TO GROUND LIGHTNING. A TORNADO WILL BE POSSIBLE WITH THE MOST SEVERE SUPERCELLS. ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND HIGH VALLEYS...AND LAST INTO THE EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL AROUND 1/2 INCH IN DIAMETER...AND WIND GUSTS TO AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. OVER THE SOUTHEAST PLAINS...ONE OR TWO STORMS COULD BECOME SEVERE...PRODUCING HAIL 3/4 INCH IN DIAMETER OR LARGER...AND WINDS IN EXCESS OF 58 MPH. OVER THE MOUNTAINS AND HIGH VALLEYS...WIND GUSTS TO 45 MPH AND CLOUD TO GROUND LIGHTNING...WILL BE THE MAIN THREATS. FOR THURSDAY THROUGH MONDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY OVER THE MOUNTAINS AND NEARBY LOWER ELEVATIONS. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AFTER 1 PM.
In the hours before
Local storm report, Jul 5, 5:02 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 22 NE COLORADO SPRINGS 39.06N 104.53W
07/05/2005 0.75 INCH EL PASO CO AMATEUR RADIO
0422 PM HAIL 10 W PUEBLO 38.26N 104.80W
07/05/2005 1.00 INCH PUEBLO CO TRAINED SPOTTER
0436 PM TSTM WND GST 1 SE MANZANOLA 38.10N 103.85W
07/05/2005 61 MPH OTERO CO TRAINED SPOTTER
0458 PM HAIL 1 W ORDWAY 38.22N 103.78W
07/05/2005 1.00 INCH CROWLEY CO PUBLIC
&&
METZELocal storm report, Jul 5, 5:04 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL N HASWELL 38.45N 103.16W
07/05/2005 0.88 INCH KIOWA CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 5, 5:13 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL N HASWELL 38.45N 103.16W
07/05/2005 1.00 INCH KIOWA CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 5, 5:26 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 22 NE COLORADO SPRINGS 39.06N 104.53W
07/05/2005 0.75 INCH EL PASO CO AMATEUR RADIO
0422 PM HAIL 10 W PUEBLO 38.26N 104.80W
07/05/2005 1.00 INCH PUEBLO CO TRAINED SPOTTER
0436 PM TSTM WND GST 1 SE MANZANOLA 38.10N 103.85W
07/05/2005 61 MPH OTERO CO TRAINED SPOTTER
0458 PM HAIL 1 W ORDWAY 38.22N 103.78W
07/05/2005 1.00 INCH CROWLEY CO PUBLIC
0458 PM HAIL N HASWELL 38.45N 103.16W
07/05/2005 0.88 INCH KIOWA CO TRAINED SPOTTER
0505 PM HAIL N HASWELL 38.45N 103.16W
07/05/2005 1.00 INCH KIOWA CO TRAINED SPOTTER
&&
METZELocal storm report, Jul 5, 5:41 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST EADS 38.48N 102.78W
07/05/2005 60 MPH KIOWA CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 5, 5:54 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
554 PM MDT TUE JUL 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 22 NE COLORADO SPRINGS 39.06N 104.53W
07/05/2005 0.75 INCH EL PASO CO AMATEUR RADIO
0422 PM HAIL 10 W PUEBLO 38.26N 104.80W
07/05/2005 1.00 INCH PUEBLO CO TRAINED SPOTTER
0436 PM TSTM WND GST 1 SE MANZANOLA 38.10N 103.85W
07/05/2005 61 MPH OTERO CO TRAINED SPOTTER
0458 PM HAIL N HASWELL 38.45N 103.16W
07/05/2005 0.88 INCH KIOWA CO TRAINED SPOTTER
0458 PM HAIL 1 W ORDWAY 38.22N 103.78W
07/05/2005 1.00 INCH CROWLEY CO PUBLIC
0505 PM HAIL N HASWELL 38.45N 103.16W
07/05/2005 1.00 INCH KIOWA CO TRAINED SPOTTER
0541 PM TSTM WND GST EADS 38.48N 102.78W
07/05/2005 60 MPH KIOWA CO TRAINED SPOTTER
&&
METZEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:05 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| Jul 6, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 57 min |
| Jul 6, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.